Mohammadi, Babak, Parvaneh, Vahid, Golkarmanesh, Farhan. (1401). Existence of fixed points for generalized α-admissible Geraghty and application to solution of nonlinear differential equations. , 8(35), 47-58.
Babak Mohammadi; Vahid Parvaneh; Farhan Golkarmanesh. "Existence of fixed points for generalized α-admissible Geraghty and application to solution of nonlinear differential equations". , 8, 35, 1401, 47-58.
Mohammadi, Babak, Parvaneh, Vahid, Golkarmanesh, Farhan. (1401). 'Existence of fixed points for generalized α-admissible Geraghty and application to solution of nonlinear differential equations', , 8(35), pp. 47-58.
Mohammadi, Babak, Parvaneh, Vahid, Golkarmanesh, Farhan. Existence of fixed points for generalized α-admissible Geraghty and application to solution of nonlinear differential equations. , 1401; 8(35): 47-58.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب